# SDR DL738101256

- Difficulty date: May 18, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Aircraft: N391DA
- Make and model: Boeing 737832
- Aircraft serial: 30560
- Aircraft time: 31,738 hours, 13,176 cycles
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EGRESS LIGHTING INOP AT LT & RT FWD OVERWING EXIT SIGNS. REPLACED POWER SUPPLY M1894, OPS CHECKS NORMAL.
